# SDR 9809601162

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Box
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED NOSE GEAR UNSAFE INDICATION WHEN GEAR EXTENDED FOR LANDING.  RECYCLED GEAR AND FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE.  VISUALLY CONFIRMED GEAR DOWN.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED PROXIMITY SWITCH ELECTRONIC BOX.  FOUND NOSE GEAR DOWN POSITION SENSOR OUT OF LIMITS.  ADJUSTED NOSE GEAR POSITION SENSOR, OPERATIONAL CHECK OK.
